# SDR UPS96420225

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 987.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  FOUND FUSELAGE SKIN CORRODED ON BSTA 987.5 STR 41L AND STR 42L.  CUT OUT PIECE OF CORRODED SKIN AND REPAIRED IAW SRM 53-30-03.
